# SDR ABXA9701669

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Former
- Part number: 9915558189
- Condition: Cracked
- Location: Aft Press Blkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT PRESSURE BULKHEAD FORMER CRACKED (1ST UP FROM FRP LT SIDE).  REMOVED AND REPLACED FORMER IAW DC9 SRM 51-30-2 AND 51-30-5.
